# SDR CA960624003

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Nlg  Actuator
- Stage of operation: CL
- Nature of condition: P, K
- Precautionary procedure: A

## Discrepancy

(CAN) NO GREEN LIGHT ON GEAR RETRACTION. ON GEAR EXTENSION, NOSE GEAR REMAINED PARTIALLY EXTENDED. ON LANDING, NOSE GEAR FOLDED. HYDRAULIC HOSE LEAKING ON THE DOWN SIDE OF THE NOSE GEAR ACTUATOR WHICH DEPLETED BOTH THE MAIN AND EMERGENCY HYDRAULIC SYSTEMS.
